EconPapers    
Economics at your fingertips  
 

A Theory of Money and Financial Institutions. Part 35. Bankruptcy and Optimality in a Closed Trading Mass Economy Modelled as a Noncooperative Game

Pradeep Dubey and Martin Shubik

No 448, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Date: 1977
Note: CFP 488.
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Published in Journal of Mathematical Economics (1979), 6: 115-134

Downloads: (external link)
http://cowles.yale.edu/sites/default/files/files/pub/d04/d0448.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:448

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Matthew Regan ().

 
Page updated 2019-11-17
Handle: RePEc:cwl:cwldpp:448